- 03-30-2007, 11:20 PM
- 03-30-2007, 11:23 PM
- 03-30-2007, 11:30 PM
03-30-2007, 11:37 PM
03-30-2007, 11:44 PM
03-30-2007, 11:53 PM
Yea I have some gyno issues. emax lmg really set it off!
03-31-2007, 02:00 AM
great i got 2 bottles of emax sitting here,looks like i better get some Cabergoline if i ever get around to running it
03-31-2007, 03:33 AM
Yea its great stuff but you gotta watch your ass!
03-31-2007, 12:48 PM
I've been thinking of a epistane/max lmg cycle, do you guys think the anti-estro effect of the epistane would prevent gyno from the max lmg.
03-31-2007, 12:59 PM
Epi got rid of my gyno and Im 1 month out of my cycle and no signs.I was also using test freeing agents and no problems and Im very succeptable to gyno.So it looks as if the extended estro supression effects of Epi are true.
Trust in the LORD with all your heart, And lean not on your own understanding; In all your ways acknowledge Him, And He shall direct your paths . Proverbs 3:5-6
03-31-2007, 06:07 PM
03-31-2007, 06:12 PM
vitamin B6 and vitex can also help you out with lowering prolactin levels. I know a big intake of B6 helped reduce ALOT of my gyno after a superdrol cycle. A few mos. later, I completely eradicated it with Havoc.
For future post cycle therapy's, avoid using fenugreek as this may increase prolactin levels.
03-31-2007, 11:57 PM
04-01-2007, 12:07 AM
04-01-2007, 04:11 AM
anything else you know of??? symmetry(also usplabs but supposed to be specially extracted cissus.... who knows what else)? Activate (stinging nettle root)? how about good old trib?.... going for as much natty supps as possible this post cycle therapy and want to avoid anything contributing to gyno like ..... well gyno. (play on like the plague. lol. aha.... k not funny)
04-01-2007, 09:25 AM
I don't know the exact mechanism for PF, but an increase in prolactin is something that happens while one of its components increases your GF levels. Search for a thread by same_old called "Powerfull Claims" (or something like that at least). I remember that's where I had read a little bit about that. Tons of information of PowerFULL and how it works.
I'd say you're fine with taking Activate, just (from my experience at least) don't overdo it and the natty's. If your post cycle therapy plan looks like a constitutional ammendment, you not only run a higher risk of getting gyno, but you won't have a clue as to what caused it.
04-01-2007, 11:11 PM
Sweet thanks im gonna run high dose of b6 and some vitex and see whats up. I read up about dostinex and others and the risk seems high for the reward so I think il steer clear, thanks for the help.
04-02-2007, 01:07 AM
04-02-2007, 01:16 AM
04-02-2007, 01:34 AM
ahh gotcha. Can Powerfull be tappered anyway towards the end to prevent this rebound?
04-02-2007, 02:32 AM
well if your VERY proned to it then maybe take a small dose AI or something used to directly combat prolactin. dont know how well tapering the dose will do.... The main worry here though is using powerfull post cycle where your body may allready be producing alot of prolactin and your just setting yourself up for a BOMB when all use is dicontinued..... once again this is only my speculation but thats how i read it.
now tons of folks, myself included, have run stand alone powerfull cycles with no gyno or lactating in sight until something more serious and likely to produce those effects (in my case .S.D.) came into play.... i dont feel powerfull did it a bit. just stay away from usin it post cycle and watch yourself right after a stand alone with something onhand just in case. then smile lol
Last edited by poopypants; 04-02-2007 at 02:48 AM.
04-03-2007, 12:32 AM
04-03-2007, 09:37 AM
I can't "safely" recommend anything higher than 100mg per day. Anything above that, B6 becomes toxic, and can cause nerve damage.
04-03-2007, 04:14 PM
04-03-2007, 04:16 PM
04-03-2007, 04:23 PM
04-03-2007, 04:25 PM
04-03-2007, 07:42 PM
So USPLabs, would there be any possibilty for a prolactin blocking rebound after discontinuing use??? is the prolactin still present and being blocked or production all together being inhibited. cause if its the later i wouldnt think rebound would be a worry....???
04-03-2007, 08:41 PM
Similar Forum Threads
- By mcgeier in forum AnabolicsReplies: 4Last Post: 02-10-2010, 04:37 PM
- By orangejuice07 in forum AnabolicsReplies: 18Last Post: 01-13-2009, 03:26 PM
- By Movin_weight in forum AnabolicsReplies: 22Last Post: 08-17-2008, 11:52 PM
- By Hyde12 in forum Post Cycle TherapyReplies: 3Last Post: 04-26-2007, 10:29 AM
- By CEDeoudes59 in forum IGF-1/GHReplies: 7Last Post: 02-21-2007, 09:05 AM